# SDR ASAA2013121696897

- Difficulty date: December 16, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 21,777 hours, 6,835 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Indication
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RT PACK LIGHT ILLUMINATED, WOULD NOT RESET.  PACK LIGHT ONLY ILLUMINATES WITH MASTER CAUTION AND LIGHT GOES OUT WITH MASTER CAUTION RESET PUSHED.  ACFT GROUNDED.  INITIAL EVALUATION IAW TASK 21-53, TASK 808, FOUND FAULT TO BE INTERMITTENT (NO PACK LIGHT) INSPECTED CABIN AND COCKPIT TEMP SENSOR FILTERS, FOUND FILTERS CLOGGED, R & R FILTERS IAW TASK 21-61-06-000-801.  PERFORMED BITE CHECK OF RT PACK ZONE TEMP CONTROLLER, SHOWED TCV THIS PACK ONLY ON  BIT AND PREVIOUS FLIGHT, NOT ON VERIFY. RESET CONTROLLER, THEN SHOWED NO FAULTS. INTERMITTENT FAULT REF TASK 21-62, TASK 831. GROUND VERIFICATION SUCCESSFUL.
